# SDR SWAA2012052904392

- Difficulty date: May 24, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 65,162 hours, 55,371 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  RE-INSTALLED SLIDE PER MP.
